MathSciNet Relay Station
MathSciNet bibliographic data
MR856127 (87m:35174) 35Q10 (76C05)
Kikuchi, Keisuke The existence and uniqueness of nonstationary ideal incompressible flow in exterior domains in ${\bf R}\sp 3$. J. Math. Soc. Japan 38 (1986), no. 4, 575–598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement